# SDR TRBA2011029

- Difficulty date: March 18, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N417AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 417
- Aircraft time: 31,656 hours, 30,482 cycles
- Engine: Pwa PW127
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: S5431221500000
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK ON THE NACELLE REAR SECTION AT THE ANGLE BELOW THE FIREWALL ASSY.  INSTALLED NR 2 ENGINE FIREWALL FLANGE IAW SRM 51-25-04.
